A criterion for the correctness of a uniform space
Doklady Akademii Nauk, Tome 169 (1966) no. 2, pp. 276-279
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1966_169_2_a6,
author = {A. G. Mordkovich},
title = {A criterion for the correctness of a uniform space},
journal = {Doklady Akademii Nauk},
pages = {276--279},
year = {1966},
volume = {169},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1966_169_2_a6/}
}
A. G. Mordkovich. A criterion for the correctness of a uniform space. Doklady Akademii Nauk, Tome 169 (1966) no. 2, pp. 276-279. http://geodesic.mathdoc.fr/item/DAN_1966_169_2_a6/